# SDR AUS20031267

- Difficulty date: December 10, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520B
- Propeller: Mcauly 2A36C23
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FOLLOWING REMOVAL OF THE LT WING THE UPPER SKIN AND INNER RIB FLANGE WAS FOUND TO BE GROUND AWAY TO THE EXTENT THAT THE RIVET EDGE DISTANCE WAS COMPROMISED. SOME RIVETS ALSO EXHIBIT GRINDINGMARKS. THE RT WING WAS THEN REMOVED AND INSPECTED AND FOUND TO BE IN A SIMILAR CONDITION. PERSONNEL/MAINTENANCE ERROR.
